# SDR ASOA201101800

- Difficulty date: September 4, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,813 hours, 20,317 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TIP FAIRING REMOVED DUE TO DAMAGE.  R & R LT WING TIP FAIRING IAW AMM 57-30-01.  REMOVED LT WING TIP FAIRING  IAW AMM 57-30-01.  REPLACED LT WING TIP FAIRING  IAW AMM 57-30-01.
